Sharp upper bounds on forgotten and SK indices of cactus graph

Alsinai A., Rehman H. M. U., Manzoor Y., Cancan M., Farahani M. R.

JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.26, no.1, pp.281-302, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1080/09720529.2022.2027605
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.281-302
  • Keywords: Topological index, Chemical graph theory, Cactus graph, TOPOLOGICAL INDEXES, RESOLVABILITY
  • Van Yüzüncü Yıl University Affiliated: Yes


Sheehalli and Kanabur presented new forms of topological indices known as SK indices which have many applications in chemical graph theory towards QSPR/QSAR. A simple connected graph Gamma is called a cactus graph if and only if any two cycles in the graph have no common edge. In this paper, we will explore and determine the sharp upper bounds of cactus graph using different versions of SK indices. We will also characterize the extremal properties for these indices due to many applications in pharmacology and medicinal chemistry.